toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Zimmermann, G. openurl 
  Title Coherent states from nonunitary representations Type Book Chapter
  Year 2006 Publication Topics in multivariate approximation and interpolation Abbreviated Journal  
  Volume Issue Pages 291-339  
  Corporate Author Thesis  
  Publisher Elsevier B. V., Amsterdam Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Stud. Comput. Math. Abbreviated Series Title  
  Series Volume 12 Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number refbase @ user @ Zimmermann2006 Serial 16499  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: